Edinburgh Research Explorer

Singular integral operators associated to curves with rational components

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Open Access permissions

Open

Documents

Original languageEnglish
Pages (from-to)1661-1679
Number of pages19
JournalTransactions of the American Mathematical Society
Volume360
Issue number3
DOIs
Publication statusPublished - 2008

Abstract

We prove L-p(R-n),1 < p < infinity, bounds for

[GRAPHICS]

and

[GRAPHICS]

where R-j(t) = P-j(t)/Q(j)(t),j = 1,2...,n, are rational functions. Our bounds depend only on the degrees of the polynomials P-j, Q(j) and, in particular, they do not depend on the coefficients of these polynomials.

    Research areas

  • MAXIMAL FUNCTIONS

Download statistics

No data available

ID: 456982